# SDR SWAA091762

- Difficulty date: March 17, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 66,558 hours, 59,480 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND SHEAR TIE CORRODED AT BS 500C, BETWEEN STR 28L TO STR 28R.  REPAIRED SHEAR TIE PER SRM.
